English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58796/92528 (64%)
造訪人次 : 639059      線上人數 : 40
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/120965


    題名: The star mean curvature flow on 3-sphere and hyperbolic 3-space
    作者: Liu, Hsiao-Fan
    關鍵詞: moving frames;Hodge star MCF;Gross–Pitaevskii equation;periodic Cauchy problems;Bäcklund transformation
    日期: 2020-06
    上傳時間: 2021-08-20 12:11:20 (UTC+8)
    摘要: The Hodge star mean curvature flow on a 3‑dimensional Riemannian or pseudo-Riemannian manifold is one of nonlinear dispersive curve flows in geometric analysis. Such a curve flow is integrable as its local differential invariants of a solution to the curve flow evolve according to a soliton equation. In this paper, we show that these flows on a 3‑sphere and 3‑dimensional hyperbolic space are integrable, and describe algebraically explicit solutions to such curve flows. Solutions to the (periodic) Cauchy problems of such curve flows on a 3‑sphere and 3‑dimensional hyperbolic space and its Bäcklund transformations follow from this construction.
    關聯: Asian Journal of Mathematics 24(3), p.483–500
    DOI: 10.4310/AJM.2020.v24.n3.a5
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML8檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋